# SDR REXA2022120702689

- Difficulty date: November 20, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR C ANGLE AT INTERCOSTAL DD7 A FOUNT TO BE CORRODED LOCATED AND DRILLED NEW C ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW C ANGLE IAW SRM 51-42-21-001-001-A01.
